Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The similarity between the properties of ideals in commutative rings and the properties of normal subgroups of groups

Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 9 (1958), 375-381
MSC: Primary 20.00
MathSciNet review: 0093536
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Hans Fitting, Beitrage zur Theorie der Gruppen endlicher Ordnung, Jber. Deutschen Math. Verein vol. 48 (1938) pp. 77-141.
  • B. H. Neumann, Groups covered by finitely many cosets, Publ. Math. Debrecen 3 (1954), 227–242 (1955). MR 72138
  • D. G. Northcott, Ideal theory, Cambridge Tracts in Mathematics and Mathematical Physics, No. 42, Cambridge, at the University Press, 1953. MR 0058575
  • B. L. van der Waerden, Moderne algebra, New York, Ungar, 1931. Hans Zassenhaus, Group theory, New York, Chelsea, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society